Quasiperiodic regimes in multisection semiconductor lasers

S. V. Gonchenko, K. R. Schneider, D. V. Turaev

Research output: Contribution to journalArticlepeer-review


We consider a mode approximation model for the longitudinal dynamics of a multisection semiconductor laser which represents a slow-fast system of ordinary differential equations for the electromagnetic field and the carrier densities. Under the condition that the number of active sections q coincides with the number of critical eigenvalues we introduce a normal form which admits to establish the existence of invariant tori. The case q = 2 is investigated in more detail where we also derive conditions for the stability of the quasiperiodic regime.

Original languageEnglish
Pages (from-to)213-224
Number of pages12
JournalRegular and Chaotic Dynamics
Issue number2
StatePublished - 1 Jan 2006


  • Averaging
  • Invariant torus
  • Mode approximation
  • Multisection semiconductor laser
  • Normal form
  • Stability


Dive into the research topics of 'Quasiperiodic regimes in multisection semiconductor lasers'. Together they form a unique fingerprint.

Cite this